To refer to this page use:
|Abstract:||A log Calabi-Yau pair consists of a proper variety X and a divisor D on it such that is numerically trivial. A folklore conjecture predicts that the dual complex of D is homeomorphic to the quotient of a sphere by a finite group. The main result of the paper shows that the fundamental group of the dual complex of D is a quotient of the fundamental group of the smooth locus of X, hence its pro-finite completion is finite. This leads to a positive answer in dimension 4. We also study the dual complex of degenerations of Calabi-Yau varieties. The key technical result we prove is that, after a volume preserving birational equivalence, the transform of D supports an ample divisor.|
|Electronic Publication Date:||14-Dec-2015|
|Citation:||Kollar, Janos, Xu, Chenyang. (2016). The dual complex of Calabi-Yau pairs. INVENTIONES MATHEMATICAE, 205 (527 - 557. doi:10.1007/s00222-015-0640-6|
|Pages:||527 - 557|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||INVENTIONES MATHEMATICAE|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.